or Connect
Mothering › Mothering Forums › Pregnancy and Birth › Fertility › Trying To Conceive › Vitex causing hot flashes?
New Posts  All Forums:Forum Nav:

Vitex causing hot flashes?

post #1 of 6
Thread Starter 
Hello everyone, I am new to this forum. We are planning to TTC soon (like, NOW if my body would cooperate!) and I'm trying to get my cycle back in track since the birth of our son last summer. So I'm trying Vitex and my question is, has it been your experience that it can cause hot flashes/sweating? I took my first pill this morning and starting having really bad hot flashes within an hour. My whole head was drenched and my face broke out in a sweat too. I've never had anything like that happen before, and I know it takes Vitex quite some time to work, but...is it possible that the vitex caused these symptoms? :

Thanks so much and I look forward to beginning our TTC journey with you all!
post #2 of 6
I never had that symptom with vitex, but it could happen, sure. What CD are you on?
post #3 of 6
Sorry - I didn't havea ny side effects like that.

I seriously *heart* Vitex though
post #4 of 6
Thread Starter 
Quote:
Originally Posted by JorgieGirl View Post
I never had that symptom with vitex, but it could happen, sure. What CD are you on?
CD4

I just took a second dose of Vitex and so far no hot flashes or sweats. I am crossing my fingers that it's coincidence because I reaaaaaally want it to work for me.
post #5 of 6
Wow, that could explain it.

I was having a TON of hotflashes last cycle, which I attributed to progesterone supplements. But it could have been the vitex.

I've been slack on vitex thus far, and havne't really been having the hotflashes.
post #6 of 6
i have been taking vitex also but have not had any hot flashes or any other side effects. although i don't like the taste

man we should buy stock in vitex! there are so many of us taking it!!
New Posts  All Forums:Forum Nav:
  Return Home
  Back to Forum: Trying To Conceive
Mothering › Mothering Forums › Pregnancy and Birth › Fertility › Trying To Conceive › Vitex causing hot flashes?